MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW PEDICLE SCREW 8X50MM; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW PEDICLE SCREW 8X50MM; SPINE PEDICLE SCREW
Model Number 03.50.056
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to screw loosening.2 screws were exchanged with 10x50 mm.Primary surgery date unknown.The patient's bone was slightly osteoporotic according to the surgeon.

Brand Name
PEDICLE SCREW PEDICLE SCREW 8X50MM
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13803783
Report Number3005180920-2022-00178
Device Sequence Number4104874
Product Code NKB
UDI-Device Identifier07630030834431
UDI-Public07630030834431
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K132878
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.50.056
Device Catalogue Number03.50.056
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite